# SDR 04FDEA03003

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZONE 260 15 INCHES TO RT OF CTR TRACK 2R BETWEEN FR 72 AND 80 HAS 2EA AREA OF CORROSION AT (1) FR 77 (2) 10 INCHES AFT OF FR76.  WHILE WORKING AREA OF CORROSION FOUND 6 EACH MORE AREAS OF CORROSION.  REPAIRED SEAT TRACK BY REMOVING DAMAGED SECTION AND SPLICING IN A NEW SECTION IAW A300-600 SRM 53-10-16.
